MathSciNet Relay Station
MathSciNet bibliographic data
MR2029466 (2004i:05044) 05C15
Babson, Eric; Kozlov, Dmitry N. Topological obstructions to graph colorings. Electron. Res. Announc. Amer. Math. Soc. 9 (2003), 61–68 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement